BibTeX record journals/acta/LondonGHLMP78

download as .bib file

@article{DBLP:journals/acta/LondonGHLMP78,
  author    = {Ralph L. London and
               John V. Guttag and
               James J. Horning and
               Butler W. Lampson and
               James G. Mitchell and
               Gerald J. Popek},
  title     = {Proof Rules for the Programming Language Euclid},
  journal   = {Acta Informatica},
  volume    = {10},
  pages     = {1--26},
  year      = {1978},
  url       = {https://doi.org/10.1007/BF00260921},
  doi       = {10.1007/BF00260921},
  timestamp = {Sun, 21 Jun 2020 17:38:02 +0200},
  biburl    = {https://dblp.org/rec/journals/acta/LondonGHLMP78.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics